# SDR USAA050800

- Difficulty date: June 27, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632011A
- Condition: Worn
- Location: Lt Ob Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID FLAP SKIN, .500 WIDE X 4 INCHES LONG, WORN AREA, LT OB MID FLAP BOTTOM SIDE 68 INCH FROM IB END.  REMOVED DAMAGE AND INSTALLED NEW TRIPLER DOUBLER IAW SRM.  (K)
